MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X6.5, 5MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 4.5X6.5, 5MM; HEALING COLLAR
Catalog Number HC465
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant & screw at tooth site #19 fractured and was removed.(b)(6) 2024 pt to retrieve fractured implant screw found by dds.Reports tooth became loose late last week, was scheduled to come in for a check with dds and tooth fell off completely before her appointment.Dds noted restorative screw fractured and referred for retrieval.Exam: hypermobile implant restorative screw shaft.Pax demonstrates retained portion of abutment stem and screw shaft present.Suspicious vertical lucency near fixture crest.Discussed screw shaft removal and abutment stem removal, inspect implant.Consent, topical 1 /2 carp 2% lido w/epi excised gingival overgrowth, hemastate to reverse the screw shaft and retrieve, scaler to free and remove the abutment fragment.Visual inspection for crack under microscope with our endodontist (photo in chart), crack noted in fixture crest.Healing abutment placed advised patient on returning for implant removal and bone graft for implant replacement rtc for implant removal and bg with dds.Symptoms as a result of the event: discomfort.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) hc465, (heal collar 4.5x6.5, 5mm) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 2018051634.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2018051634 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : fracture : abutment¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 4.5X6.5, 5MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21593703
Report Number0002023141-2025-00648
Device Sequence Number15536575
Product Code NHA
UDI-Device Identifier00889024015104
UDI-Public(01)00889024015104(17)230522(10)2018051634
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/22/2023
Device Catalogue NumberHC465
Device Lot Number2018051634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic